Alert archive / New York / Coastal Flood Statements in 2012

Coastal Flood Statement 23, NWS New York, NY

November 15, 2012Essex County, Hudson County, Union County, New Jersey; 8 counties in New York; Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut

NWS New York, NY issued this coastal flood statement at Nov 15, 2012, 3:07 PM EST for Essex County, Hudson County, Union County, New Jersey; 8 counties in New York; Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut. It took effect at Nov 16, 2012, 8:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 15, 2012, 3:07 PM EST (20:07 UTC)
In effect from
Nov 16, 2012, 8:00 AM EST
Expired
Nov 16, 2012, 2:00 PM EST
In force
6 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT, Essex County, NJ, Hudson County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Queens County, NY, Richmond County, NY, Suffolk County, NY, Westchester County, NY

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.1 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

574 
WHUS41 KOKX 152007
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
307 PM EST THU NOV 15 2012

...ADDITIONAL LOCALIZED MINOR TIDAL FLOODING DURING FRIDAY'S HIGH
TIDE CYCLE...

NJZ006-106-108-NYZ072-074-075-080-178-179-161600-
/O.NEW.KOKX.CF.S.0023.121116T1300Z-121116T1600Z/
HUDSON-EASTERN ESSEX-EASTERN UNION-NEW YORK (MANHATTAN)-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-
SOUTHERN QUEENS-SOUTHERN NASSAU-
307 PM EST THU NOV 15 2012

...ISOLATED MINOR TIDAL FLOODING DURING FRIDAY MORNING'S HIGH TIDE
CYCLE...

* LOCATIONS...NEW YORK HARBOR...ATLANTIC FACING BEACHES AND BACK
  BAYS ALONG THE SOUTH SHORE OF LONG ISLAND

* TIDAL DEPARTURES...A HALF FOOT OR LESS

* TIMING...AROUND THE TIME OF HIGH TIDE BETWEEN 9 AND 10 AM EST.

* IMPACTS...ISOLATED MINOR TIDAL FLOODING OF HISTORICALLY
  VULNERABLE LOCATIONS.

TIDE LEVELS SLIGHTLY LESS THAN THOSE OBSERVED THURSDAY MORNING ARE
FORECAST. 


$$

CTZ009-010-NYZ071-073-078-176-177-161900-
/O.NEW.KOKX.CF.S.0023.121116T1600Z-121116T1900Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX-
NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-
307 PM EST THU NOV 15 2012

...ISOLATED MINOR TIDAL FLOODING DURING FRIDAY MORNING'S HIGH TIDE
CYCLE...

* LOCATIONS...WESTERN LONG ISLAND SOUND SHORELINE

* TIDAL DEPARTURES...A HALF FOOT OR LESS

* TIMING...AROUND THE TIME OF HIGH TIDE BETWEEN 11 AM AND 1 PM
  EST.

* IMPACTS...ISOLATED MINOR TIDAL FLOODING OF HISTORICALLY
  VULNERABLE LOCATIONS.

TIDE LEVELS SLIGHTLY LESS THAN THOSE OBSERVED THURSDAY MORNING ARE
FORECAST. 

$$
2 follow-up statements
369 
WHUS41 KOKX 161559
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1059 AM EST FRI NOV 16 2012

...ISOLATED MINOR TIDAL FLOODING THIS MORNING...

NJZ006-106-108-NYZ072-074-075-080-178-179-161700-
/O.EXP.KOKX.CF.S.0023.000000T0000Z-121116T1600Z/
HUDSON-EASTERN ESSEX-EASTERN UNION-NEW YORK (MANHATTAN)-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-
SOUTHERN QUEENS-SOUTHERN NASSAU-
1059 AM EST FRI NOV 16 2012

THE TIME OF HIGH TIDE HAS PASSED AND THE THREAT OF COASTAL
FLOODING HAS ENDED.

$$

CTZ009-010-NYZ071-073-078-176-177-161900-
/O.CON.KOKX.CF.S.0023.121116T1600Z-121116T1900Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX-
NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-
1059 AM EST FRI NOV 16 2012

...ISOLATED MINOR TIDAL FLOODING DURING THIS MORNINGS HIGH TIDE
CYCLE...

* LOCATIONS...WESTERN LONG ISLAND SOUND SHORELINE

* TIDAL DEPARTURES...A HALF FOOT OR LESS

* TIMING...AROUND THE TIME OF HIGH TIDE BETWEEN 11 AM AND 1 PM
  EST.

* IMPACTS...ISOLATED MINOR TIDAL FLOODING OF HISTORICALLY
  VULNERABLE LOCATIONS.

TIDE LEVELS SLIGHTLY LESS THAN THOSE OBSERVED THURSDAY MORNING ARE
FORECAST. 

$$
993 
WHUS41 KOKX 161854
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
154 PM EST FRI NOV 16 2012

CTZ009-010-NYZ071-073-078-176-177-162000-
/O.EXP.KOKX.CF.S.0023.000000T0000Z-121116T1900Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX-
NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-
154 PM EST FRI NOV 16 2012

THE TIME OF HIGH TIDE HAS PASSED AND THE THREAT OF COASTAL
FLOODING HAS ENDED.

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Nov 15, 12:53 PM EST, 2 hours 14 minutes earlier.

Area forecast discussion, Nov 15, 12:53 PM EST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1253 PM EST THU NOV 15 2012

.SYNOPSIS...
HIGH PRESSURE OVER THE CANADIAN MARITIMES BUILDS EAST OVER THE NORTH
ATLANTIC LATER TODAY. ANOTHER STRONG AREA OF HIGH PRESSURE
APPROACHES FROM THE WEST ON FRIDAY. THE HIGH BUILDS TO THE NORTH
OF THE AREA OVER THE WEEKEND. A BROAD AREA OF LOW PRESSURE WILL
THEN DEVELOP OFF THE SOUTHEAST COAST LATE IN THE WEEKEND AND
TRACKS NORTHEAST WELL OFFSHORE INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CLOUD COVER REMAINS THE FORECAST ISSUE OF THE DAY...BUT PREVIOUS
FORECAST IS STAYING ON TRACK. SO...NO CHANGES TO SKY GRIDS AT THIS
TIME.

FIRST...VARIABLE AMOUNTS OF CIRRUS IN THE SOUTHWEST FLOW WITH A
GENERAL THICKENING OF THE CIRRUS THROUGH THE AFTN. SECOND...THE LAYER
OF STRATOCU OVER LONG ISLAND SHOULD STAY IN PLACE THROUGH THE AFTN.
THUS...GOING WITH A CLOUDY AFTN EAST AND A PARTLY SUNNY AFTN WEST.

OTHERWISE...TEMPS WERE ADJUSTED SLIGHTLY LOWER AGAIN IN ACCORDANCE
WITH LATEST TRENDS AND LAMP GUIDANCE - GENERALLY IN THE MID 40S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
HIGH PRESSURE REMAINS SITUATED TO THE NORTH AND WEST...WHILE A
SHORT WAVE TROF AND DISSIPATING COLD FRONT PUSH ACROSS THE GREAT
LAKES AND EASTERN CANADA TONIGHT. THE LATTER OF WHICH DISSIPATES
WELL TO THE NORTH AND WEST OF THE AREA. A MUCH STRONGER AREA OF
HIGH PRESSURE APPROACHES FROM THE UPPER MIDWEST ON FRIDAY. A
DRY...NORTHERLY FLOW WILL CONTINUE ON FRI WITH TEMPERATURES
WARMING UP INTO THE LOWER 50S...WHICH IS NEARLY SEASONABLE. UPPER
LEVEL CLOUDS MAY CONTINUE TO IMPACT THE REGION...ESPECIALLY FOR
THE FIRST HALF OF THE DAY.

FOLLOWED THE MOS GUIDANCE CLOSELY FOR BOTH THE MORNING LOWS AND AFT
HIGHS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
FAIRLY PERSISTENT AND QUIET PATTERN IN PLACE THROUGH THE LONG TERM
OUTSIDE OF A LOW POTENTIAL FOR A COASTAL SYSTEM EARLY NEXT WEEK.
BROAD AREA OF HIGH PRESSURE OVER MUCH OF THE EASTERN SEABOARD STAYS
IN PLACE THROUGH THE PERIOD KEEPING TEMPERATURES NEAR NORMAL AND A
PERSISTENT NORTH TO NORTHEAST FLOW ACROSS THE REGION. INTO SUNDAY
AND MONDAY...THE ZONAL FLOW SPLITS WITH THE SOUTHERN STREAM DIGGING
INTO THE SOUTHEAST STATES AS THE NORTHERN STREAM MOVES THROUGH
SOUTHERN CANADA. AS THE SOUTHERN STREAM DIPS INTO THE
SOUTHEAST...MODELS INDICATING IT CUTS OFF NEAR THE SE COAST...ON
SUNDAY WITH THE GFS/NAM AND INTO MONDAY WITH THE ECMWF. THIS IS THE
FORCING FOR THE COASTAL LOW DEVELOPMENT THAT TRACKS NORTHEAST.

THERE IS STILL A LOW POSSIBILITY OF A COASTAL STORM DEVELOPING
EARLY NEXT WEEK. HOWEVER...ALL GLOBAL MODELS HAVE BEEN TRENDING EAST
WITH THE SURFACE LOW PRESSURE THROUGH THE LAST FEW RUNS AND HAVE
CONTINUED TO SHOW STRONG HIGH PRESSURE TO OUR NORTH. 18Z GFS/GEFS
AND THE 00Z ECMWF ALL DEVELOP A VERY WEAK SURFACE LOW OFF THE EAST
COAST AND KEEPS IT WELL OFFSHORE. 00Z GFS ALSO SHOWS THIS WEAK LOW
FOR EARLY IN THE WEEK BUT THEN ALSO DEVELOPS ANOTHER SURFACE LOW
AROUND THURSDAY...ALSO KEEPING THAT WELL OFFSHORE. SINCE THIS IS THE
FIRST SET OF MODEL RUNS SHOWING SOME CONSISTENCY WITH THE WEAKER
LOW...HAVE NOT COMPLETELY REMOVED THE POPS AND GUSTY WINDS FROM THE
FORECAST FOR THE MON THROUGH WED TIME FRAME. OUTSIDE OF THIS SLIGHT
SCALE DOWN IN WINDS/POPS...LITTLE CHANGES WERE MADE TO THE EXTENDED
FORECAST FROM THE PREVIOUS ONE.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
HIGH PRESSURE CENTERED OVER EASTERN CANADA WEAKENS THIS
EVENING...THEN IS REPLACED BY STRONGER HIGH PRESSURE BUILDING TO
THE WEST LATE TONIGHT.

MARGINAL VFR CEILINGS WITH STRATO CU CONTINUE TO REMAIN AT
TERMINALS EAST OF NYC ACROSS LONG ISLAND. CIGS ARE GENERALLY
BETWEEN 2-3KFT. THESE MVFR CIGS ARE EXPECTED TO REMAIN OVER THE
AREA TIL 23Z-00Z. ELSEWHERE...CIGS WILL REMAIN VFR THROUGH THE
TAF PERIOD.

WINDS WILL BE FROM THE NORTH TO NORTHEAST AND GENERALLY 10 KT OR
LESS. SOME GUSTS WILL BE POSSIBLE ESPECIALLY ACROSS EASTERN
TERMINALS EARLY.

...NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: LOW CHANCE OF A BRIEF PERIOD OF MVFR CIGS
EARLY THIS AFTERNOON. IF CIGS DEVELOP...EXPECT HEIGHTS BETWEEN
2-3KFT.

KLGA FCSTER COMMENTS: WINDS WILL BE BETWEEN 040 AND 060 THROUGH 00Z.

KEWR FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KTEB FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KHPN FCSTER COMMENTS: OCCASIONAL GUSTS INTO THE UPPER TEENS POSSIBLE
THIS AFTN.

KISP FCSTER COMMENTS: AMENDMENTS POSSIBLE IF MVFR CIGS IMPROVE
QUICKER THAN FORECAST. GUSTS INTO THE UPPER TEENS POSSIBLE THIS AFTN.

.OUTLOOK FOR 18Z FRIDAY THROUGH TUESDAY...
.FRIDAY-TUESDAY...VFR. LGT N-NE FLOW

&&

.MARINE...
MARGINAL SCA CONDITIONS CONTINUE ON THE OCEAN WATERS INTO
FRI...PRIMARILY FOR HAZARDOUS SEAS AROUND 5 FT. A PERSISTENT N/NE
FLOW AND A SE SWELL FROM OFFSHORE LOW PRESSURE ARE THE REASONS FOR
THE HIGH SEAS.

A GRADUALLY STRENGTHENING NE FLOW THROUGH THE WEEKEND INTO EARLY
NEXT WEEK WILL RESULT IN BUILDING SEAS ON THE OCEAN WATERS...WHICH
ARE EXPECTED TO REMAIN ABOVE SCA CRITERIA INTO EARLY NEXT WEEK. AS A
COASTAL LOW PRESSURE FORMS OFF THE SOUTHEAST COAST...THE GRADIENT
STRENGTHENS BETWEEN IT AND HIGH PRESSURE TO THE NORTH. WINDS
INCREASE TO ABOVE SCA CRITERIA BUT NOT QUITE GALE STRENGTH. WAVES
ALSO INCREASE AHEAD OF THE COASTAL SYSTEM AND WILL LIKELY STAY ABOVE
SCA CRITERIA THROUGH THE PERIOD. IF THE STORM TRACKS CLOSER TO THE
COAST THEN CURRENTLY FORECAST...WAVES COULD BE A FEW FEET HIGHER AND
WINDS COULD POTENTIALLY REACH GALE FORCE.

&&

.HYDROLOGY...
DRY WEATHER IS EXPECTED THROUGH EARLY NEXT WEEK.

&&

.TIDES/COASTAL FLOODING...
HIGH ASTRONOMICAL TIDES WITH SLIGHTLY ANOMALOUS HIGH WATER LEVELS
AND A LIGHT TO MODERATE NORTHEASTERLY FLOW RESULTED IN ANOTHER
ROUND OF MINOR COASTAL FLOODING THIS MORNING WITH LEVELS A FEW
INCHES HIGHER THAN THOSE OBSERVED WEDNESDAY MORNING.

ANOTHER ROUND...THOUGH A FEW INCHES LOWER...OF LOCALIZED MINOR
COASTAL FLOODING IS FORECAST AGAIN TOMORROW.

A PROLONGED NE FLOW THROUGH THE WEEKEND INTO EARLY NEXT MAY LEAD
TO ADDITIONAL EPISODES OF MAINLY MINOR COASTAL FLOODING IN
HISTORICALLY VULNERABLE LOCATIONS. THE THREAT OF A STRONG COASTAL
STORM EARLY NEXT WEEK SEEMS MORE UNLIKELY BASED ON LATEST GUIDANCE.

&&

.EQUIPMENT...
THE NATIONAL WEATHER SERVICE DOPPLER WEATHER RADAR AT UPTON NEW YORK
/KOKX/ IS UNAVAILABLE. THE RADAR MAY BE OUT OF SERVICE FOR UP TO 2
WEEKS. ADDITIONAL UPDATES WILL BE MADE AVAILABLE AS MORE INFORMATION
BECOMES AVAILABLE.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST FRIDAY FOR ANZ350-353-355.

&&

SYNOPSIS...LN/DW
NEAR TERM...TONGUE
SHORT TERM...DW
LONG TERM...LN
AVIATION...BC
MARINE...LN/DW
HYDROLOGY...DW
TIDES/COASTAL FLOODING...
EQUIPMENT...
Hazardous weather outlook, Nov 15, 3:43 AM EST, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
343 AM EST THU NOV 15 2012

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-161000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
343 AM EST THU NOV 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-161000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
343 AM EST THU NOV 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

In the hours before

Special weather statement, Nov 15, 9:40 AM EST, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
940 AM EST THU NOV 15 2012

NJZ006-106-108-NYZ072-074-075-080-178-179-151500-
EASTERN ESSEX-EASTERN UNION-HUDSON-KINGS (BROOKLYN)-NEW YORK
(MANHATTAN)-RICHMOND (STATEN IS.)-SOUTHERN NASSAU-SOUTHERN
QUEENS-SOUTHWEST SUFFOLK-
940 AM EST THU NOV 15 2012

...MINOR COASTAL FLOODING OCCURRING WITH HIGH TIDE...WATER NOW
RECEDING...

HIGH TIDE AROUND NEW YORK HARBOR...JAMAICA BAY AND THE BACK BAYS
ALONG THE SOUTH SHORE OF LONG ISLAND THIS MORNING RESULTED IN MINOR
COASTAL FLOODING.  HIGH TIDE HAS NOW PASSED AND THE TIDE IS
RECEDING.

JST

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 3:37 PM ESTSmall Craft Advisory for Hazardous SeasOKX8 days

Nearby

Coastal Flood Statements in New York, 2012Coastal Flood Statements in New Jersey, 2012Coastal Flood Statements in Connecticut, 2012Every coastal flood statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.